Alert archive / Virginia / Wind Advisories in 2015
Wind Advisory 5, NWS Wakefield, VA
NWS Wakefield, VA issued this wind advisory at Oct 2, 2015, 3:16 AM EDT for Accomack County, Northampton County, Virginia; Worcester County, Maryland. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2015, 3:16 AM EDT (07:16 UTC)
- Expired
- Oct 3, 2015, 3:04 AM EDT
- In force
- 24 hr
- Issued by
- NWS Wakefield, VA
Counties Worcester County, MD, Accomack County, VA, Northampton County, VA
The radar
The Dover AFB radar (KDOX), 120 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 461 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
809 WWUS71 KAKQ 020716 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 316 AM EDT FRI OCT 2 2015 MDZ024-025-VAZ099-100-021530- /O.NEW.KAKQ.WI.Y.0005.151002T0716Z-151003T0200Z/ INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 316 AM EDT FRI OCT 2 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * AREAS AFFECTED: PORTIONS OF THE LOWER EASTERN SHORE. * HAZARDS: STRONG TO POTENTIALLY DAMAGING WINDS. * WINDS: NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING: THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
551 WWUS71 KAKQ 021507 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1107 AM EDT FRI OCT 2 2015 MDZ024-025-VAZ099-100-030200- /O.CON.KAKQ.WI.Y.0005.000000T0000Z-151003T0200Z/ INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 1107 AM EDT FRI OCT 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * AREAS AFFECTED: PORTIONS OF THE LOWER EASTERN SHORE. * WINDS: NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING: PEAK WINDS ARE EXPECTED THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
465 WWUS71 KAKQ 030129 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 929 PM EDT FRI OCT 2 2015 MDZ024-025-VAZ099-100-030800- /O.EXT.KAKQ.WI.Y.0005.000000T0000Z-151003T0800Z/ INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 929 PM EDT FRI OCT 2 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... * AREAS AFFECTED: PORTIONS OF THE LOWER EASTERN SHORE. * WINDS: NORTHEAST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. HIGHEST GUSTS ALONG THE BEACHES. * TIMING: STRONGEST WINDS CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 44
150 WWUS71 KAKQ 030704 NPWAKQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 304 AM EDT SAT OCT 3 2015 MDZ024-025-VAZ099-100-030815- /O.CAN.KAKQ.WI.Y.0005.000000T0000Z-151003T0800Z/ INLAND WORCESTER-MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- INCLUDING THE CITIES OF...SNOW HILL...OCEAN CITY...CHINCOTEAGUE... WALLOPS ISLAND...MELFA...EASTVILLE 304 AM EDT SAT OCT 3 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Oct 2, 2:14 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 2, 2:14 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
214 AM EDT FRI OCT 2 2015
.SYNOPSIS...
A FRONTAL BOUNDARY REMAINS NEARLY STATIONARY ALONG THE COAST
TONIGHT...THEN DRIFTS BACK INLAND FRIDAY AND FRIDAY NIGHT.
MEANWHILE...HURRICANE JOAQUIN STALLS ACROSS THE BAHAMAS TONIGHT
THEN LIFTS NORTH WELL OFF THE SOUTHEAST COAST THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BATCH OF MDT/HVY RAINFALL ASSCTD WITH A LEADING TROF NOW EXITING
THE DELMARVA. FA IN A "LULL" ATTM WITH ONLY LIGHT RAIN/DRIZZLE
NOTED AHEAD OF THE NEXT AND STRNGR S/W PROGGED TO RIDE NE ALONG
THE STALLED FRNTL BNDRY LATE TONITE/FRI. THUS...ADJUSTED GRIDS TO
REFLECT THE TRENDS INCLUDING LWRG QPF AMTS THRU 06Z.
LTST HIGH RES DATA CONTINUES TO SUPPORT A PREDECESSOR RAIN EVENT
FRI AS AMPLIFYING UPPER PATTERN AND ADDITIONAL PIECE OF UPPER
SHORTWAVE ENERGY ARRIVES FROM THE SE UPPER LOW AND INCREASING
ISENTROPIC LIFT. THIS RESULTS IN MORE WIDESPREAD AREAS OF LIGHT
TO MODERATE RAIN AFTER 06Z. RAINFALL COULD BE HEAVY AT TIMES
ALONG THE COAST LATE. ADJUSTED TMPS A BIT AS SOME AREAS ARE ALRDY
AT THEIR PREDICTED LOWS...ALTHOUGH NOT MUCH CHANGE XPCTD FROM
CURRENT READINGS. THE COOL TEMPS WILL CONT THANKS TO THE WEDGE
NOSING IN FROM THE NORTH. LOWS IN THE L-M50S INLAND...TO 60-65 SE
COASTAL AREAS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/...
A SIGNIFICANT PREDECESSOR RAIN EVENT WILL CONTINUE ACROSS PORTIONS
OF THE AREA FRIDAY THROUGH FRI NIGHT, AND WITH MODELS NOW COALESCING
ON A FARTHER EAST AND OFFSHORE SOLUTION WRT TO JOAQUIN, THIS FRI/FRI
NIGHT PERIOD IS EXPECTED TO BE OUR PRIMARY BRUSH WITH MODERATE TO
LOCALLY HEAVY RAINFALL THRU THE FORECAST PERIOD.
LATEST ENSEMBLE GUIDANCE (GEFS/SREF) CONTINUES TO DEPICT A STRONG
UPPER LEVEL LOW DIVING FROM THE LOWER TN VLY, CLOSING OFF TOWARD
THE EASTERN GULF COAST/FL PANHANDLE FRIDAY THROUGH SATURDAY.
STRONG NEGATIVE HEIGHT ANOMALIES LOOK TO DEVELOP OVER THE DEEP
SOUTH/GULF COAST. MEANWHILE, STRONG UPPER RIDGING DEVELOP FROM
CENTRAL/EASTERN CANADA INTO THE OHIO VALLEY FRIDAY AFTN/EVE, OWING
TO STRONG UPPER HIGH BUILDING ACROSS THE HUDSON BAY. THESE
ANOMALIES PERSIST THRU THE WEEKEND AND RESULT IN A CLOSED/CUT OFF
UPPER LOW ACROSS THE SE CONUS OVER THE WEEKEND. THIS PATTERN WILL
ALSO SUPPORT CONTINUED ANOMALOUS MOISTURE FLUX/ONSHORE FLOW.
LATEST MODEL TRENDS HAVE CONTINUED TO WITH THE SREF INDICATING
ANOMALIES OF + 2 TO +3 STD DEV BY FRIDAY AND +3 TO +5 STANDARD DEV
BY FRIDAY NIGHT AND SATURDAY.
AFOREMENTIONED DEFORMATION AXIS SHOULD CONTINUE TO WOBBLE WESTWARD
THROUGH THE DAY, WITH HEAVIEST RAINFALL EXPECTED ALONG THE COAST
EARLY IN THE DAY...TRANSITIONING WEST OF I-95 BY MIDDAY INTO THE
AFTN. OVERALL, HIGHEST RAINFALL TOTALS SHOULD BE ON THE ORDER OF
3-5" (LOCALLY HIGHER), WITH HIGHEST TOTALS MAINLY FOUND IN THE
PIEDMONT. DESPITE LOWER QPF, OUR FLOOD WATCHES REMAIN IN PLACE
FOR THE ENTIRE AREA. THE PIEDMONT IS MORE VULNERABLE AT THIS TIME
WHEN COMPARED TO THE ERN SHORE DUE TO ITS PROXIMITY TO THE
BOUNDARY AND RECENT RAINS. HOWEVER...GIVEN THE EXPECTED RAIN
AMOUNTS, SOILS ON THE ERN SHORE SHOULD QUICKLY SATURATE. LATEST
MMEFS GUIDANCE STILL INDICATE WIDESPREAD RIVER FLOODING/AREAL
FLOODING IS LIKELY AND WILL HIGHLIGHT IN THE HWO.
CLOUDY AND COOL FRIDAY WITH CLOUDS/RAIN AND CAD-WEDGE. HIGHS
RANGE FROM THE MID/UPPER 50S NW...TO LOW 70S FAR SE. LOWS FRIDAY
NIGHT IN THE 50S INLAND...TO L/M60S ALONG THE IMMEDIATE COAST.
SATURDAY/SUNDAY...
QUITE A CHANGE IN EXPECTED SENSIBLE WX LATE SATURDAY AND SUNDAY,
AS THIS PERIOD NOW APPEARS TO BE A BIT OF A TRANSITION PERIOD.
AXIS OF HEAVIEST RAINFALL CONTINUES TO PIVOT WESTWARD INTO THE
APPALACHIANS, AND EXPECT PERIODIC SHOWERS AS UPPER LOW MEANDERS
FROM FL PANHANDLE TO JUST OFF FL/GA COAST BY SUNDAY NIGHT.
HIGH LLVL RH IN ONSHORE FLOW AND SEVERAL SPOKES OF WEAK SHORT
WAVE ENERGY EMANATING FROM THE UPPER LOW ARE ENOUGH TO WARRANT
PLENTY OF CLOUDS AND A CONTINUED HIGH POP, BUT QPF WOULD BE LIGHT
DURING THIS PERIOD. FOR TEMPS, WILL BUMP TEMPS UP SLIGHTLY BUT ERR
TOWARD THE COOL SIDE OF THE GUIDANCE ENVELOPE FOR NOW, BUT WILL
NEED TO WATCH TEMPS IN THE EAST. LATEST GFS DOES IMPLY SOME CHC
FOR SOME PATCHY CLEARING ALONG THE I-95 CORRIDOR ON SATURDAY...BUT
NOT CONFIDENT ENOUGH TO BITE ON THAT JUST YET.
SHOULD BE BREEZY WITH GUSTS TO 20-25 MPH INLAND, 30-35 MPH ALONG
THE COAST SAT OUT OF THE NE. THUS POTENTIAL FOR SOME SCATTERED
POWER OUTAGES STILL EXIST. WILL MAINTAIN HWO WORDING FOR NOW
DURING THIS PERIOD.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
AS OF 400 PM EDT...
CURRENT HURRICANE CENTER TRACK WEAKENS JOAQUIN AS HE LIFTS OFF
THE MID ATLANTIC COAST. JOAQUIN FORECAST TO BECOME A TROPICAL
STORM OFF THE NE COAST MON NIGHT/TUES MORNING. THE CLOSED UPPER
LOW PROGGED TO PUSH OFF THE SE COAST MON...WITH ENOUGH DYNAMICS
AND MOISTURE AROUND TO RESULT IN SOLID CHANCE POPS ACROSS THE
REGION. HEAVIEST RAINFALL EXPECTED SOUTH OF THE LOCAL AREA ATTM.
THE UPPER LOW OPENS AND DRIFTS OUT TO SEA MON NIGHT/TUES AS HIGH
PRESSURE AND MORE EARLY OCTOBER-LIKE CONDITIONS ARRIVE. SHORTWAVE
PUSHES ACROSS ERN CANADA/NE NC WEDS WITH AN ASSOCIATED WEAK COLD
FRONT PUSHING ACROSS THE REGION. UPPER/SFC HIGH PRESSURE THEN
BUILDS OVER THE MID- ATLANTIC REGION WEDS NIGHT AND THURSDAY. DRY
CONDITIONS PREVAIL.
HIGHS GENERALLY IN THE LOW TO MID 70S WITH LOWS IN THE LOW/MID 50S
TO LOW 60S.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
WIDESPREAD IFR/LO MVFR CIGS XPCD THROUGH FCST PD. GUSTY WNDS AOA
30KT...ESP AT KORF/KECG. PDS OF RA/+RA INTO THIS AFTN. XPCG CONDS
TO CONT AT LEAST INTO SAT AFTN...THOUGH RA COVERAGE/INTENSITY
LIKELY TO BE LESS. NHC FORECAST TRACK OF HURRICANE JOAQUIN PLACES
THE CENTER OF THE STORM A COUPLE HUNDRED MILES EAST OF VA BEACH BY
MONDAY. THIS TRACK LIMITS WIND AND RAIN EFFECTS INLAND BUT KEEPS
GUSTY WINDS NEAR THE COAST.
&&
.MARINE...
HAVE EXTENDED GALE WARNINGS FOR THE ENTIRE CHES BAY/JAMES RIVER
FM JAMES RIVER BRIDGE TO HAMPTON RDS BRIDGE/CSTL WTRS FM PARRAMORE
ISLAND TO THE NC/VA BORDER THRU LATE FRI NGT. HAVE EXTENDED GALE
WARNING FOR THE CSTL WTRS FM FENWICK ISLAND TO PARRAMORE
ISLAND THRU SAT EVENG. HAVE SCA FOR CSTL WTRS FM NC/VA BORDER TO
CURRITUCK BEACH LIGHT/CURRITUCK SND/OTHER ERN VA RIVERS THRU SAT
EVENG. VERY STRONG N/NE WINDS WILL PREVAIL ACRS THE WTRS TNGT THRU
MON...DUE TO THE COMBINATION OF STRONG HI PRES SITTING OVER ERN/SE
CANADA...AND LO PRES OFF THE SE CST OR TROPICAL CYCLONE JOAQUIN
MOVING NWRD WELL OFF THE MID ATLC CST. EXPECT WAVES TO BLD TO 5-8
FT...AND SEAS TO BLD TO 9-14 FT THRU THE PERIOD.
THERE IS STILL PLENTY OF UNCERTAINTY REGARDING THE TRACK OF
JOAQUIN...BUT THE LATEST FCST FM THE HURRICANE CENTER HAS SHIFTED
THE TRACK OF THE SYSTEM FARTHER TO THE E. REGARDLESS...PLEASE
KEEP CHECKING THE LATEST FORECAST FOR UP TO DATE INFORMATION.
&&
.HYDROLOGY...
SIGNIFICANT RAINFALL IS EXPECTED TO FALL ACROSS THE REGION THROUGH
IHE END OF THE WEEK...AND POTENTIALLY THROUGH THE WEEKEND. MMEFS
BASED ON THE GEFS AND NAEFS INDICATE MODERATE TO MAJOR FLOODING IS
POSSIBLE ACROSS AREA RIVERS THIS WEEKEND INTO EARLY NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
COASTAL FLOOD WARNINGS HAVE BEEN RAISED FOR ALL TIDAL LOCATIONS
ALONG THE COASTAL WATERS...CHESAPEAKE BAY AND ERN VA RIVERS FOR HIGH
TIDE TONIGHT AND AGAIN FRIDAY. MODERATE TO LOCALLY MAJOR FLOODING IS
POSSIBLE...ESPECIALLY OVER THE LOWER JAMES AND COASTAL WATERS. THAT
INCLUDES SEWELLS POINT AND THE CBBT. THE EXCEPTION IS THE BAY SIDE
OF THE LOWER MD ERN SHORE...WHERE A COASTAL FLOOD ADVISORY IS IN
EFFECT.
THIS AS NORTH TO NORTHEAST WINDS INCREASE SIGNIFICANTLY...ESPECIALLY
BY THIS EVENING INTO FRI WITH ANOMALOUS HIGH PRESSURE OVER ERN
CANADA IN TANDEM WITH A TROUGH/STALLED FRONT JUST OFF THE NC/VA
COAST. ETSS AND ESTOFS GUIDANCE IS IN RELATIVELY GOOD
AGREEMENT...BUT PUSHES SEVERAL AREAS INTO SOLID MAJOR FLOOD. HAVE
OPTED TO BLEND VIMS/ETSS/ESTOFS GUIDANCE. WITH CONFIDENCE
INCREASING FOR MORE SIGNIFICANT COASTAL FLOODING...HAVE OPTED TO
CHANCE WATCHES OVER TO WARNINGS...AND RUN THRU THE NEXT COUPLE
HIGH TIDE CYCLES. SURGE GUIDANCE DROPS OFF SLIGHTLY SAT...BUT
INCREASES AGAIN SATURDAY NIGHT THROUGH SUNDAY AS JOAQUIN
APPROACHES. WITH THE TRACK OF JOAQUIN MOVING FARTHER EAST
OFFSHORE...THE LIKELIHOOD OF TROPICAL HEADLINES HAS DIMINISHED.
THE RESULT WILL BE CONTINUED COASTAL FLOODING HEADLINES THRU THE
WEEKEND.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH THROUGH SATURDAY EVENING FOR MDZ021>025.
COASTAL FLOOD ADVISORY UNTIL 8 AM EDT THIS MORNING FOR
MDZ021>023.
HIGH SURF ADVISORY UNTIL 8 PM EDT SATURDAY FOR MDZ025.
COASTAL FLOOD WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR MDZ024-
025.
NC...FLOOD WATCH THROUGH SATURDAY EVENING FOR NCZ012>017-030>032-
102.
COASTAL FLOOD WARNING UNTIL 6 PM EDT THIS EVENING FOR NCZ102.
HIGH SURF ADVISORY UNTIL 8 PM EDT SATURDAY FOR NCZ102.
VA...FLOOD WATCH THROUGH SATURDAY EVENING FOR VAZ048-060>062-
064>069-075>090-092-093-095>100-509>525.
COASTAL FLOOD WARNING UNTIL 6 PM EDT THIS EVENING FOR
VAZ081>086-089-090-093-095>098-518-520-523>525.
HIGH SURF ADVISORY UNTIL 8 PM EDT SATURDAY FOR VAZ098>100.
COASTAL FLOOD WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR VAZ099-
100.
COASTAL FLOOD WARNING UNTIL 8 PM EDT THIS EVENING FOR
VAZ075>078-522.
MARINE...GALE WARNING UNTIL 1 AM EDT SATURDAY FOR ANZ630>632-634-638-
654-656.
GALE WARNING UNTIL 7 PM EDT SATURDAY FOR ANZ650-652.
SMALL CRAFT ADVISORY UNTIL 7 PM EDT SATURDAY FOR ANZ633-
635>637-658.
&&
SYNOPSIS...MPR
NEAR TERM...MPR/MAM
SHORT TERM...AJZ/MAM
LONG TERM...SAM
AVIATION...ALB/LSA
MARINE...TMG
HYDROLOGY...AKQ
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Oct 1, 5:39 PM EDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 539 PM EDT THU OCT 1 2015 NCZ012>017-030>032-VAZ087-088-092-022145- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-GREENSVILLE-SUSSEX-SOUTHAMPTON- 539 PM EDT THU OCT 1 2015 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA AND INTERIOR SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ048-060>062-064>069-079-080-509>517-519-521-022145- FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-BRUNSWICK-DINWIDDIE- WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER- WESTERN CHESTERFIELD-EASTERN CHESTERFIELD-WESTERN HENRICO- EASTERN HENRICO-WESTERN KING WILLIAM-WESTERN KING AND QUEEN- WESTERN ESSEX- 539 PM EDT THU OCT 1 2015 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ081-082-022145- PRINCE GEORGE-CHARLES CITY- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA AND EAST CENTRAL VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-VAZ099-100-022145- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH SURF ADVISORY. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH SURF ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-VAZ098-022145- OUTER BANKS CURRITUCK-VIRGINIA BEACH- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SATURDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. HIGH SURF ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. HIGH SURF ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ089-090-093-095>097-523>525-022145- SURRY-JAMES CITY-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- YORK-NEWPORT NEWS-HAMPTON/POQUOSON- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ076-078-522-022145- RICHMOND-LANCASTER-EASTERN ESSEX- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE PENINSULA OF VIRGINIA AND THE NORTHERN NECK OF VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ083>086-518-520-022145- NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-EASTERN KING WILLIAM- EASTERN KING AND QUEEN- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL VIRGINIA AND THE MIDDLE PENINSULA OF VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ024-022145- INLAND WORCESTER- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ075-077-022145- WESTMORELAND-NORTHUMBERLAND- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN NECK OF VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021>023-022145- DORCHESTER-WICOMICO-SOMERSET- 539 PM EDT THU OCT 1 2015 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 3:26 AM EDT | Storm Warning | AKQ | 24 hr | |
| Oct 2, 10:37 AM EDT | Special Weather Statement | AKQ | Isle of Wight, Surry, City of Chesapeake, City of Franklin, City of Hampton, City of Newport News and 4 more | 83 min |
Nearby
Wind Advisories in Virginia, 2015Wind Advisories in Maryland, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.